MathSciNet Relay Station
MathSciNet bibliographic data
MR144321 55.60 (54.78)
Epstein, D. B. A. Finite presentations of groups and $3$-manifolds. Quart. J. Math. Oxford Ser. (2) 12 1961 205–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement